# SDR SWAA2014060628794

- Difficulty date: May 16, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 57,241 hours, 33,637 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A611012
- Part serial: 000065
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER SKIN CORRODED AT FWD LOWER.  REPAIRED SKIN IAW SRM & EA.
